# SDR HNAA2015051900163

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 51,499 hours, 60,455 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 52891
- Part serial: 293
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR AND SMOKE IN FLIGHT IN FRONT PART OF CABIN.  EMERGENCY CALL LIGHT FLICKERED AND WAS STUCK.  INSPECTED AND FOUND FWD.  F/A INTERPHONE CONTROL PANEL WITH FAILED CALL SWITCH.  R & R D CONTROL PANEL IAW AMM 23-40-02. OPS CHECK GOOD. PERFORMED HIDDEN DAMAGE INSPECTION.  NO DEFECTS FOUND.  OK FOR SERVICE.
